I am on a 24 hour patch for 12 days now and during the second week I had a headache which lasted for 3 days. I took the patch off before bed to see if it improved which it did however I didnt replace it the following day. I attempted to go to work but had feelings similar to being high, confusion, foggy head, totally not myself. I had to come home, I put on a patch and slept. I feel better but still slightly hazy. What caused this?
- Nicotine Information for Consumers
- Nicotine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nicotine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Smoking Cessation - My doctor is starting me on the Fentanyl patch. I start tonight, I keep putting?
... off putting one on. He started me on 25mcg and I change the patch once every three days. Will this affect my chances to quit smoking? I posted on ...
3 answers • 26 Nov 2009
with me SMOKING. I can't take that pill they have tried the gum, patch, ear thing, and now have the new smoking devices that just give you the ...
3 answers • 15 Oct 2011
I have been using the patch for two weeks but I find myself still smoking about 3 cigarettes a day instead of 10 so I have cut down but has not stop ...
2 answers • 21 Mar 2012
I have used the patch before for the full two months and quit for a year. I started smoking again after and now recently decided its time to quit. ...
1 answer • 5 Nov 2013
I have had this system awhile and decided that it is truly time but i noticed the exp date is mar of 2011 are they still going to be effective?
2 answers • 10 days ago